toggle visibility Search & Display Options

Select All    Deselect All
 |   | 
Details
   print
  Record Links
Author (up) Agarwal, I.; Bauer, A.M.; Jackman, T.R.; Karanth, P. doi  openurl
  Title Cryptic species and Miocene diversification of Palaearctic naked-toed geckos (Squamata: Gekkonidae) in the Indian dry zone Type Journal Article
  Year 2014 Publication Abbreviated Journal Zoologica Scripta  
  Volume 43 Issue 5 Pages 455-471  
  Keywords  
  Abstract  
  Address  
  Corporate Author Thesis  
  Publisher Place of Publication Editor  
  Language Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN 1463-6409 ISBN Medium  
  Area Expedition Conference  
  Notes Approved no  
  Call Number CES @ dilipnaidu.gt @ Serial 42974  
Permanent link to this record
Select All    Deselect All
 |   | 
Details
   print

Save Citations:
Export Records: